# SDR SCNA20150312051

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: PHHZG
- Make and model: Boeing 737-8K2
- Aircraft serial: 28379
- Aircraft time: 56,506 hours, 21,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT BROKEN OFF OF MOUNT PLATE.  R & R LIGHT FIXTURE.
